Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 285759, 9 pages
http://dx.doi.org/10.1155/2013/285759
Research Article

A Mathematical Programming Model for Cell Formation Problem with Machine Replication

1Department of Mechanical and Manufacturing Engineering, Universiti Putra Malaysia, Selangor, Malaysia
2Department of Industrial Engineering, Lenjan Branch, Islamic Azad University, Esfahan, Iran

Received 12 December 2012; Accepted 8 February 2013

Academic Editor: Ricardo Perera

Copyright © 2013 Reza Raminfar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Reza Raminfar, Norzima Zulkifli, and Mohammadreza Vasili, “A Mathematical Programming Model for Cell Formation Problem with Machine Replication,” Journal of Applied Mathematics, vol. 2013, Article ID 285759, 9 pages, 2013. https://doi.org/10.1155/2013/285759.